# SDR DALA13048810175

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 103,102 hours, 15,113 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN THE CABIN, LOCATED AT SEAT 18A.  MX FOUND INDIRECT CEILING LIGHT BALLAST WITH BURNED FUSE AND REPLACED SAME.  SYSTEM CHECKED NORMAL.
